Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is abdominal bloating a sign of metastatic cancer?

Answered by
Dr.
Dr. Deepak Sundriyal

Oncologist

Practicing since :2005

Answered : 1546 Questions

default
Posted on Tue, 8 May 2018 in Cancer
Question: I suffer from OIC. I have osteoporosis and degenerative bone decease. I have noticed increased abdominal bloating within the last month and a half. I am an 8 yr throat cancer survivor. I'm concerned whether this condition is minor or if it's a sign of metastatic cancer. I am 59 yrs old, 5'1" and weigh 105lbs. I eat a fairly good diet (I rarely eat fast food and cook meals 6 days a week) but am lactose intolerant and probably should add more fiber to my diet. I have high blood pressure and take medication for it but it doesn't seem to not be working. I've had BP issues for over 20years. What do I need to tell my PCP and what types of treatment/testing can I expect?
doctor
Answered by Dr. Deepak Sundriyal 26 hours later
Brief Answer:
Hello. There is nothing to worry

Detailed Answer:
Hello dear. I have gone through your query. So your tbroat cancer was cured and in rarest of cases we see it to come back after 8 years. Moreover, if it comes back at all, it should come to lungs first rather than abdomen. Your abdominal complaints are not due to cancer. You should get evaluated for hypertension and its target organ damage on heart, kidney and eyes.
I did not get oic. Please elaborate it.
Thanks and regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Deepak Sundriyal 10 hours later
OIC is opioid (sp?) induced constipation. I will be seeing my doctor tomorrow and will address the hypertension issue. I have asked to change medications before but all they did was prescribe a diuretic to take with the BP meds. My abdomen doesn't hurt - it's just bloated, especially after a meal. I was just concerned because I am not over weight and have a small frame.
doctor
Answered by Dr. Deepak Sundriyal 5 hours later
Brief Answer:
Hello. Dose modification will help

Detailed Answer:
Hello again. The doses of diuretics and other hypertension drug can be modified or increased to attain a control. For constipation, drink plenty of fluids and eat lots of veggies and fresh fruits. It will help in a natural way.
Thanks and regards
Feel free to ask further
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Throat cancer

doctor1 MD

my brother started having movement in his legs and feet after chemo treatment for throat cancer... Dr did a spinal tap to figure out what is...

doctor1 MD

Hi, I have sore throat, canker sore in different places on the mouth and pharynx. I also have difficulty swallowing. This symptoms persist for more...

doctor1 MD

I have been having a recurring sore throat and ear ache for 6 months now. It feels like there is something inside my throat on the left side. I am...

doctor1 MD

hi i am 55 years of age 5ft 1 and wiegh 13 stone . my brother died of throat cancer and just recently i have been having problems with my throat...

doctor1 MD

Hi there I’m a 42 yo healthy male with mild psoriasis and psuedogout. Recent routine blood tests were normal. Three weeks ago whilst I had a mild...

doctor1 MD

Ism javing problems swallowing small to medium sized pills, and seem to have reflux when laying semi flat. Liquid sems to come back up into my...